×

Vector partitions and combinatorial identities. (English) Zbl 0196.29002


Keywords:

combinatorics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] B. Gordon, Some identities in combinatorial analysis, Quart. J. Math. Oxford Ser. (2) 12 (1961), 285 – 290. · Zbl 0107.25101
[2] L. Carlitz, A note on the Jacobi theta function, Bull. Amer. Math. Soc. 68 (1962), 591 – 592. · Zbl 0106.26102
[3] G. Szekeres, An asymptotic formula in the theory of partitions, Quart. J. Math., Oxford Ser. (2) 2 (1951), 85 – 108. · Zbl 0042.04102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.